Vol. 4, No. 5, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Transverse quiver Grassmannians and bases in affine cluster algebras

Grégoire Dupont

Vol. 4 (2010), No. 5, 599–624
Abstract

Sherman, Zelevinsky and Cerulli constructed canonically positive bases in cluster algebras associated to affine quivers having at most three vertices. Their constructions involve cluster monomials and normalized Chebyshev polynomials of the first kind evaluated at a certain “imaginary” element in the cluster algebra. Using this combinatorial description, it is possible to define for any affine quiver Q a set (Q), which is conjectured to be the canonically positive basis of the acyclic cluster algebra A(Q).

In this article, we provide a geometric realization of the elements in (Q) in terms of the representation theory of Q. This is done by introducing an analogue of the Caldero–Chapoton cluster character, where the usual quiver Grassmannian is replaced by a constructible subset called the transverse quiver Grassmannian.

Keywords
cluster algebras, canonical bases, Chebyshev polynomials, cluster characters, quiver Grassmannians
Mathematical Subject Classification 2000
Primary: 16G99
Secondary: 13F99
Milestones
Received: 26 October 2009
Revised: 17 March 2010
Accepted: 16 April 2010
Published: 10 July 2010
Authors
Grégoire Dupont
Université de Sherbrooke
Département de Mathématiques
2500 Boulevard de l’université
Sherbrooke J1K 2R1
Canada
http://pages.usherbrooke.ca/gdupont2